Share this:
bonnieh

Hello Mindy62, This is bonnie. Sorry it has taken me so long

Posted by @bonnieh in Just Want to Talk, Apr 17, 2012

Hello Mindy62, This is bonnie. Sorry it has taken me so long to get back to you. Sometimes I get in a rut, and it takes me a few days. Thank you for your feedback. I will surely suggest going to one of those doctors as soon as I can. The salt was making me swell, well, now I salt less. Which is not a good thing, but it had to be that way unfortunately. I will suggest going to one of those specialists as soon as I possibly can. I go to get my blood work done within the next 24 hours. So I may have to wait a few days to see what my sodium level is before I can take it to my family doctor. Seeing as how my psychiatrist is the one who orders the blood work and I have ship the blood work results to my family doctor before anything can really happen. I really understand how you feel about your sodium level being so low and how it makes you feel and you are right, it's nothing to mess around with. It's a serious matter actually. I know I didnt like how I was feeling when mine dropped down to 124. My sodium has been slightly out of whack here lately. It's been a touch bit up or down. It doesn't stay still at one level. So I keep on anti-depressants. Are you sure that Haldol is a good one for you? Isn't that a narcotic? I feel that maybe along with your sodium level being so low and with you on the Haldol, since it's a narcotic it may not be a good thing. I stay away from all narcotic pills seeing as how it's a narcotic and all narcotics give you some sort of drug effect. I'm on Tegretol myself. It still keeps me at a low level with my sodium, but it's a mild enough agent to where it doesn't give me any sort of halucinations or drug effect. I just choose not to be on any sort of narcotic agent seeing as how it really does mess with my head, and some of my sanity. Just the slightest bit of a narcotic and I start to either hallucinate or my mood swings go way off the charts. I'm not saying that this is the way you should go, but it is something to thing about. Try looking into other resources yourself. Read up on Tegretol and see what your doctor says. or maybe suggest to him that a narcotic may not be the best route and you'd like to stay narcotic free while going through this since youre already having enough hallucinations. It's just what I myself would do. It may decrease some of the hallucinations a bit. You never know. Doctors are funny now a day. Especially here in my town. Long story, but sometimes you do have to do your own research and come up with your own resources sometimes. Doctors have a heavy caseload and sometimes they don't exactly think straight themselves cause they are working hard at helping so many recover. They too get tired. I hope this helped you a little bit. Your feedback certainly has helped me. I didn't even know what kind of specialist to see. Now I know. Thank you very much for opening my eyes up some. I hope we chat again soon. Have a wonderful day. @mindy62

Please login or become a member to post a comment.